JMSEC Volume 6 Number 4 - Table of Contents

Volume 6, Number 4

The print edition of Journal of Mathematical Systems, Estimation, and Control includes a 4-page summary of each of the following full length articles. Each summary includes a retrieval number for the full article; this number is noted before the title.


(45662) Robust Stability Analysis of Characteristic Polynomials Whose Coefficients are Polynomials of Interval Parameters
Takeshi Kawamura, Masasuke Shima PDF PostScript

(47479) Robust Adaptive Control of Discrete-Time Systems with Arbitrary Rate of Variations
A. Jerbi, E.W. Kamen PDF PostScript
[Note: Errata in v7n1 ]

(60121) Variational Stability Analysis of Optimal Control Problems for Systems Governed by Nonlinear Second Order Evolution Equations
Stanislaw Migórski PDF PostScript

(25015) Forward/Backward Periodic Realizations of Nonproper Rational Matrices
Vicente D. Estruch, Vicente Hernández, Elena Sáncez, Carmen Coll PDF PostScript

(57053) Controllability of Semilinear Integrodifferential Systems in Banach Spaces
K. Balachandran, J.P. Dauer, P. Balasubramaniam PDF PostScript

(55434) Connections Between the Algebraic Riccati Equation and the Hamiltonian for Riesz-Spectral Systems
C.R. Kuiper, H.J. Zwart PDF PostScript

(07169) High Gain Limits of Trajectories and Attractors for a Boundary Controlled Viscous Burgers' Equation
Christopher I. Byrnes, David S. Gilliam, Victor I. Shubov PDF PostScript

(02894errata) Errata Summary: The Spaces of Improper Rational Matrices and ARMA-Systems of Fixed McMillan Degree
Filippo de Mari, Heide Glüsing-Lüerßen PDF PostScript
[Note: Orignal article appeared in v5n1 ]

(20268errata) Errata Summary: Regions of Attraction of Closed Loop Linear Systems with Saturated Linear Feedback
Rodolfo Suárez, José Alvarez, Jesús Alvarez PDF PostScript
[Note: Orignal article appeared in v5n4 ]